Local solution of parabolic equations with strongly increasing nonlinearity by the Rothe method

Volker Pluschke

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 4, page 642-654
  • ISSN: 0011-4642

How to cite

top

Pluschke, Volker. "Local solution of parabolic equations with strongly increasing nonlinearity by the Rothe method." Czechoslovak Mathematical Journal 38.4 (1988): 642-654. <http://eudml.org/doc/13738>.

@article{Pluschke1988,
author = {Pluschke, Volker},
journal = {Czechoslovak Mathematical Journal},
keywords = {Rothe method; Lipschitz condition; increase of nonlinearity; error estimate; Sobolev spaces},
language = {eng},
number = {4},
pages = {642-654},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Local solution of parabolic equations with strongly increasing nonlinearity by the Rothe method},
url = {http://eudml.org/doc/13738},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Pluschke, Volker
TI - Local solution of parabolic equations with strongly increasing nonlinearity by the Rothe method
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 4
SP - 642
EP - 654
LA - eng
KW - Rothe method; Lipschitz condition; increase of nonlinearity; error estimate; Sobolev spaces
UR - http://eudml.org/doc/13738
ER -

References

top
  1. J. Kačur, Method of Rothe in Evolution Equations, BSB B. G. Teubner Verlagsges., Leipzig 1985. (1985) MR0834176
  2. O. A. Ладъшсеиская H. H. Уралъцева, Линейные и квазилинейные уравнения эллиптического типа, Изд. Наука, Москва 1973. (1973) Zbl1221.53041
  3. V. Pluschke, 10.1080/17476938708814207, Complex Variables 7 (1987), 321-336. (1987) Zbl0554.35073MR0889118DOI10.1080/17476938708814207
  4. V. Pluschke, An Existence Theorem for a Quasilinear Hyperbolic Boundary Value Problem Solved by Semidiscretization in Time, Z. Anal. Anwend. 5 (1986), 157-168. (1986) Zbl0592.35090MR0837643
  5. K. Rektorys, The Method of Discretization in Time and Partial Differential Equations, Reidel Publ. Соmр., Dortrecht -Boston-London 1982. (1982) Zbl0522.65059MR0689712
  6. Ch. G. Simader, On Dirichlet's Boundary Value Problem, Lecture Notes in Math. 268, Springer-Verl., Berlin-Heidelberg-New York 1972. (1972) Zbl0242.35027MR0473503

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.